# SDR AMTA200600423

- Difficulty date: July 5, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NR 1 ENG (ENGINE CONTROL) LIGHT AND NR 1 ENG (REVERSER) LIGHT ILLUMINATED.  T/S IAW FIM.  OPS CK OF NR 1 ENG FAULT MSG CLEARED, RAN T/R NO LIGHS OR FAULT MSG, OK FOR SERVICE.  (K)
